Research Repository

Mathematical and theoretical ecology: Linking models with ecological processes

Codling, EA and Dumbrell, AJ (2012) 'Mathematical and theoretical ecology: Linking models with ecological processes.' Interface Focus, 2 (2). 144 - 149. ISSN 2042-8898

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QH Natural history > QH301 Biology
Divisions: Faculty of Science and Health > Life Sciences, School of
Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 13 Nov 2012 11:20
Last Modified: 19 Aug 2019 17:15
URI: http://repository.essex.ac.uk/id/eprint/4235

Actions (login required)

View Item View Item